| Model Number |
H7493926730350 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 3.50mm x 30mm nc emerge balloon catheter was advanced for dilation.However, during insertion, the balloon shaft broke.The procedure was completed using an alternate device, and no patient complications reported.
Event or Problem Description